English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Resurgent analysis of the Witten Laplacian in one dimension

MPS-Authors
/persons/resource/persons235313

Getmanenko,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Getmanenko, A. (2011). Resurgent analysis of the Witten Laplacian in one dimension. Funkcialaj Ekvacioj. Serio Internacia, 54(3), 383-438. doi:10.1619/fesi.54.383.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2185-0
Abstract
There is no abstract available